# SDR SIMA982221

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5324 - EMERGENCY LIGHT AT SEAT 11A DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD. (M)
